Discrete Mathematics and Applications
Issue
Licensed
Unlicensed Requires Authentication

Volume 27, Issue 4

Become an author with De Gruyter Brill
Discrete Mathematics and Applications
This issue is in the journal

Contents
  • Publicly Available
    Frontmatter
    August 16, 2017
    Page range: i-iv
  • August 16, 2017
    Oleg V. Kamlovskiy
    Page range: 199-211
  • August 16, 2017
    Yuri L. Pavlov, Elena V. Feklistova
    Page range: 213-222
  • Requires Authentication Unlicensed
    Licensed
    Estimates of the number of (k, l)-sumsets in the finite Abelian group
    August 16, 2017
    Vahe G. Sargsyan
    Page range: 223-229
  • Requires Authentication Unlicensed
    Licensed
    Independence numbers of random sparse hypergraphs
    August 16, 2017
    Aleksandr S. Semenov, Dmitriy. A. Shabanov
    Page range: 231-245
  • Requires Authentication Unlicensed
    Licensed
    Steganographic capacity for one-dimensional Markov cover
    August 16, 2017
    Valeriy A. Voloshko
    Page range: 247-268

Downloaded on 30.11.2025 from https://www.degruyterbrill.com/journal/key/dma/27/4/html
Scroll to top button